Taiwan J Obstet Gynecol 2019 Nov;58(6):877-879
Department of Obstetrics and Gynecology, Taipei Veterans General Hospital, Taipei, Taiwan; Department of Obstetrics and Gynecology, National Yang-Ming University, Taipei, Taiwan; Institute of Clinical Medicine, National Yang-Ming University, Taipei, Taiwan; Department of Medical Research, China Medical University Hospital, Taichung, Taiwan; Female Cancer Foundation, Taipei, Taiwan. Electronic address:
Objective: Dermatological problems after chemotherapy are often neglected with gynecological oncologists. Since paclitaxel is one of most popular agents for gynecology organ-related cancers, dermatologic change after paclitaxel treatment is seldom reported before.
Case Report: Two patients with gynecological organ malignancy who underwent the postoperative dose-dense weekly schedule of paclitaxel 80 mg/m plus carboplatin (area of curve 5) every three weeks had repeat dermatological problems (skull, facial and upper trunk areas) during the treatment. Read More